# SDR JJBA20250507024

- Difficulty date: February 26, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 BUTTLINE 0 FLOORBEAM HAS CORROSION AROUND NUTPLATES. REMOVED CENTER BEAM FOR FLIGHT CONTROL CABLES AT FR61. REMOVED BOTTOM CARBON FIBER PIECE ON FR61. REMOVED AND REPLACED GUSSET BETWEEN FR60 AND 61. INSTALLED BOTTOM CARBON FIBER PIECE ON FR61. INSTALLED CENTER BEAM FOR FLIGHT CONTROL CABLES AT FR61
